# SDR AALA202303108146

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Frame
- Part number: 149A7593U50
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN LANDING GEAR WHEEL WELL AFT FAIRING SUPPORT FRAME ASSEMBLY LOCATED AT BS 727 + 2 INCHES AND FROM BL 0 TO LBL 17. REPLACED FRAME ASSEMBLY PER SRM 51-40-02-0G.
